# SDR A6WA200940199

- Difficulty date: March 11, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 17,464 hours, 15,826 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341937
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE IS CORRODED.  CREW ESCAPE HATCH OUTER HANDLE REPLACED IAW AMM TASK 52-22-03-400-801 AND OPS CHECK FOUND SERVICEABLE IAW CRJ200 52-22-02-710-801.  (K)
